# SDR USAATA01065

- Difficulty date: November 29, 2001
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N707UW
- Make and model: Airbus A319-112
- Aircraft serial: 0949
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CENTER OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND FLASHING WITH THE SYSTEM OFF.  MAINTENANCE REPLACED A BATTERY PACK.  OPERATIONALLY CHECKS, OK.
